Fractional natural decomposition method for solving a certain class of nonlinear time-fractional wave-like equations with variable coefficients

Open access


In this paper, we propose a new approximate method, namely fractional natural decomposition method (FNDM) in order to solve a certain class of nonlinear time-fractional wave-like equations with variable coefficients. The fractional natural decomposition method is a combined form of the natural transform method and the Adomian decomposition method. The nonlinear term can easily be handled with the help of Adomian polynomials which is considered to be a clear advantage of this technique over the decomposition method. Some examples are given to illustrate the applicability and the easiness of this approach.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] S. Abbasbandy Homotopy perturbation method for quadratic Riccati differential equation and comparison with Adomians decomposition method Appl. Math. Comput.172 (1) (2006) 485–490.

  • [2] F. B. M. Belgacem R. Silambarasan Theory of natural transform Math. Eng. Sci. Aerosp.3 (1) (2012) 105–135.

  • [3] M. Ganjiani Solution of nonlinear fractional differential equations using homotopy analysis method Appl. Math. Model.34 (2010) 1634–1641.

  • [4] M. Ghoreishi A. I. B. Ismail N. H. M. Ali Adomain decomposition method for nonlinear wave-like equation with variable coefficients Appl. Math. Sci.4 (49) (2010) 2431–2444.

  • [5] V. G. Gupta S. Gupta Homotopy perturbation transform method for solving nonlinear wave-like equations of variable coefficients J. Inf. Comput. Sci.8 (3) (2013) 163-172.

  • [6] A. A Kilbas H. M Srivastava J. J. Trujillo Theory and Applications of Fractional Differential Equations Elsevier Amsterdam 2006.

  • [7] K. S. Miller B. Ross An Introduction to the Fractional Calculus and Fractional Differential Equations Wiley New York 1993.

  • [8] I. Podlubny Fractional Differential Equations Academic Press New York 1999.

  • [9] I. Podlubny Geometric and physical interpretation of fractional integration and fractional differentiation Fract. Calc. Appl. Anal.5 (2002) 367–386.

  • [10] Z. Odibat S. Momani A generalized differential transform method for linear partial differential equations of fractional order Appl. Math. Lett.21 (2008) 194–199.

  • [11] Z. Odibat S. Momani Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order Chaos Solitons Fractals36 (1) (2008) 167–174.

  • [12] Y. Zhang Time-Fractional Generalized Equal Width Wave Equations: Formulation and Solution via Variational Methods Nonlinear Dyn. Syst. Theory14 (4) (2014) 410–425.

  • [13] Y. Zhu Q. Chang S. Wu A new algorithm for calculating Adomian polynomials Appl. Math. Comput.169 (2005) 402–416.

Journal information
Impact Factor

CiteScore 2018: 0.63

SCImago Journal Rank (SJR) 2018: 0.275
Source Normalized Impact per Paper (SNIP) 2018: 0.558

Mathematical Citation Quotient (MCQ) 2018: 0.22

Target audience:

researchers in all fields of mathematics

Cited By
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 147 147 17
PDF Downloads 228 228 39